text.skipToContent text.skipToNavigation
Shipping truck
Children's Advil ages 2-12 ibuprofen oral suspension grape 100ml#000000000000109173

$10.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape DROPS
Sub brand name N/A
U.P.C 062107004466
#NPN N/A
#DIN 02232297
Content 100.0 MG / 5.0 ML
Directions
Use weight to dose; otherwise use age
- shake well before use and ensure all contents of dosage cup are taken
- doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses/day, or as directed by a doctor.

Weight (lbs): under 24, (kg): under 10.9, age (years): under 2 years, dosage (teaspoons): use Advil pediatric drops
Weight (lbs): 24-35, (kg): 10.9-15.9, age (years): 2-3, dosage (teaspoons): 1 ¼ tsp. = 6 ml
Weight (lbs): 36-47, (kg): 16.0-21.3, age (years): 4-5, dosage (teaspoons): 2 tsp. = 10 ml
Weight (lbs): 48-59, (kg): 21.4-26.7, age (years): 6-8, dosage (teaspoons): 2 ½ tsp. = 12.5 ml
Weight (lbs): 60-71, (kg): 26.8-32.5, age (years): 9-10, dosage (teaspoons): 3 tsp. = 15 ml
Weight (lbs): 72-95, (kg): 32.6-43.0, age (years): 11-12, dosage (teaspoons): 3 ¾ tsp. = 19 ml
Other information
Store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. Symptoms may include - feeling faint - vomiting blood - bloody or black stools. The chance of stomach bleeding is higher if your child - has had stomach ulcers or bleeding problems - takes a blood thinner or steroid drug - takes with other drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has - severe itching - hives - swelling of eyes and mouth - skin blisters - difficulty breathing.

DO NOT USE
- if child is - allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in this product - dehydrated due to vomiting, diarrhea or lack of fluid intake
- right before or after heart surgery.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have a child that has/is - ulcers or stomach bleeding - high blood pressure - heart, liver or kidney disease - diabetes - any other serious condition - taking any other drug especially daily low dose ASA (81 to 325 mg)
- are an adult (other warnings apply).

WHEN USING THIS PRODUCT
- take with food or milk if upset stomach occurs
- the risk of heart attack or stroke may increase if used more or longer than directed.

STOP USE AND ASK A DOCTOR IF
- signs of stomach bleeding occur
- pain or fever worsens or lasts for more than 3 days
- child does not get any relief within the first 24 hours of treatment
- redness or swelling is present in the painful area
- sore throat is severe, lasts more than 2 days or occurs with fever or headache
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

SAFETY SEAL: Do not use if full body sleeve is broken or missing. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
Up to 8 hour fever relief

Effective relief of:
- Fever
- Pain

Uses
Temporarily
- relieves pain due to - colds or flu - sore throat - immunization - earache
- reduces fever.

Inactive ingredients carboxymethylcellulose sodium, citric acid, disodium EDTA, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sorbitol, sucrose, water, xanthan gum.
Alcohol free
(In each 5 ml) Purpose
Active ingredient
Ibuprofen (NSAID)* 100 mg Pain reliever, fever reducer